Mild to moderate pain in headaches including tension headaches, migraine headaches, toothaches, neuralgia, period pains, rheumatic pain, lumbago and sciatica.
Symptomatic relief of influenza, feverishness, feverish colds and sore throats.
Each tablet contains : aspirin 300 mg, glycine, maize starch, microcrystalline cellulose, purified talc, lemon flavour and saccharin.
Adults: Disperse 1-3 tablets every 4 hours as required dispersed on tongue without water. Repeat the dose every 4 hours if needed, but do not exceed 13 tablets in 24 hours. Children: not to be given except on medical advice.
Do not take Disprin Direct if:-You suffer from haemophilia-You have or have had a stomach ulcer-You are under 16-You are breastfeeding-You are asthmatic,allergic to aspirin or any of the ingredients or pregnant